American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 93 found      Go to page: 1 2 3 4

[1] Haiyong Wang, Daan Huybrechs and Stefan Vandewalle. Explicit barycentric weights for polynomial interpolation in the roots or extrema of classical orthogonal polynomials. Math. Comp.
Abstract, references, and article information
View Article: PDF

[2] Alexander Rand, Andrew Gillette and Chandrajit Bajaj. Quadratic serendipity finite elements on polygons using generalized barycentric coordinates. Math. Comp.
Abstract, references, and article information
View Article: PDF

[3] Burhan Sadiq and Divakar Viswanath. Finite difference weights, spectral differentiation, and superconvergence. Math. Comp. 83 (2014) 2403-2427.
Abstract, references, and article information
View Article: PDF

[4] Fernando D. Gaspoz and Pedro Morin. Approximation classes for adaptive higher order finite element approximation. Math. Comp. 83 (2014) 2127-2160.
Abstract, references, and article information
View Article: PDF

[5] Georges Klein. An Extension of the Floater--Hormann Family of Barycentric Rational Interpolants. Math. Comp. 82 (2013) 2273-2292.
Abstract, references, and article information
View Article: PDF

[6] Elaine Cohen, Tom Lyche and Richard F. Riesenfeld. A B-spline-like basis for the Powell-Sabin 12-split based on simplex splines. Math. Comp. 82 (2013) 1667-1707.
Abstract, references, and article information
View Article: PDF

[7] Lawrence A. Harris. Bivariate Polynomial Interpolation at the Geronimus Nodes. Contemporary Mathematics 591 (2013) 135-147.
Book volume table of contents
View Article: PDF

[8] Samuel K. M. Chenoweth, Julio Soria and Andrew Ooi. An improved interpolation scheme for finite volume simulations on unstructured meshes. Math. Comp. 82 (2013) 803-830.
Abstract, references, and article information
View Article: PDF

[9] Haiyong Wang and Shuhuang Xiang. On the convergence rates of Legendre approximation. Math. Comp. 81 (2012) 861-877. MR 2869040.
Abstract, references, and article information
View Article: PDF

[10] Thomas Hangelbroek. The penalized Lebesgue constant for surface spline interpolation. Proc. Amer. Math. Soc. 140 (2012) 173-187. MR 2833530.
Abstract, references, and article information
View Article: PDF

[11] Lawrence A. Harris. Bivariate Lagrange interpolation at the Chebyshev nodes. Proc. Amer. Math. Soc. 138 (2010) 4447-4453. MR 2680069.
Abstract, references, and article information
View Article: PDF

[12] Alexei Rybkin and Vu Kim Tuan. A new interpolation formula for the Titchmarsh-Weyl $m$-function. Proc. Amer. Math. Soc. 137 (2009) 4177-4185. MR 2538578.
Abstract, references, and article information
View Article: PDF

[13] Adam M. Oberman. An explicit solution of the Lipschitz extension problem. Proc. Amer. Math. Soc. 136 (2008) 4329-4338. MR 2431047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Vladimir Maz$’$ya and Gunther Schmidt. Numerical algorithms based upon approximate approximations --- non-linear problems. Math. Surveys Monogr. 141 (2007) 321-343.
Book volume table of contents
View Article: PDF

[15] Vladimir Maz$’$ya and Gunther Schmidt. More general grids. Math. Surveys Monogr. 141 (2007) 225-243.
Book volume table of contents
View Article: PDF

[16] Vladimir Maz$’$ya and Gunther Schmidt. Numerical algorithms based upon approximate approximations --- linear problems. Math. Surveys Monogr. 141 (2007) 281-320.
Book volume table of contents
View Article: PDF

[17] Vladimir Maz$’$ya and Gunther Schmidt. Approximate Approximations. Math. Surveys Monogr. 141 (2007) MR MR2331734.
Book volume table of contents

[18] Vladimir Maz$’$ya and Gunther Schmidt. Approximation by Gaussians. Math. Surveys Monogr. 141 (2007) 143-163.
Book volume table of contents
View Article: PDF

[19] Vladimir Maz$’$ya and Gunther Schmidt. Scattered data approximate approximations. Math. Surveys Monogr. 141 (2007) 245-280.
Book volume table of contents
View Article: PDF

[20] Vladimir Maz$’$ya and Gunther Schmidt. Various basis functions --- examples and constructions. Math. Surveys Monogr. 141 (2007) 49-68.
Book volume table of contents
View Article: PDF

[21] Vladimir Maz$’$ya and Gunther Schmidt. Quasi-interpolation. Math. Surveys Monogr. 141 (2007) 1-18.
Book volume table of contents
View Article: PDF

[22] Vladimir Maz$’$ya and Gunther Schmidt. Error estimates for quasi-interpolation. Math. Surveys Monogr. 141 (2007) 19-48.
Book volume table of contents
View Article: PDF

[23] Vladimir Maz$’$ya and Gunther Schmidt. Cubature of diffraction, elastic, and hydrodynamic potentials. Math. Surveys Monogr. 141 (2007) 93-113.
Book volume table of contents
View Article: PDF

[24] Vladimir Maz$’$ya and Gunther Schmidt. Cubature over bounded domains. Math. Surveys Monogr. 141 (2007) 197-223.
Book volume table of contents
View Article: PDF

[25] Vladimir Maz$’$ya and Gunther Schmidt. Approximation of integral operators. Math. Surveys Monogr. 141 (2007) 69-91.
Book volume table of contents
View Article: PDF

[26] Vladimir Maz$’$ya and Gunther Schmidt. Some other cubature problems. Math. Surveys Monogr. 141 (2007) 115-141.
Book volume table of contents
View Article: PDF

[27] Vladimir Maz$’$ya and Gunther Schmidt. Approximate wavelets. Math. Surveys Monogr. 141 (2007) 165-196.
Book volume table of contents
View Article: PDF

[28] Bin Han and Rong-Qing Jia. Optimal $C^2$ two-dimensional interpolatory ternary subdivision schemes with two-ring stencils. Math. Comp. 75 (2006) 1287-1308. MR 2219029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] H. S. Jung. Hermite and Hermite--Fejér interpolation for Stieltjes polynomials. Math. Comp. 75 (2006) 743-766. MR 2196990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Steffen Börm and Stefan A. Sauter. BEM with linear complexity for the classical boundary integral operators. Math. Comp. 74 (2005) 1139-1177. MR 2136997.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 93 found      Go to page: 1 2 3 4